# SDR AALA20150610002

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 44,058 hours, 12,911 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: 931009
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB RT ENG N3 INDICATION FLUCTUATED WIDELY.  R & R RT ENG N3 TACH GEN IAW AMM 77-12-02.  ACCOMPLISHED HIGH POWER ASSURANCE RUN IAW AMM 71-00-00 WITH ALL INDICATIONS NORMAL.  SYS CHECKED NORMAL.
